MAUDE Adverse Event Report: Exactech, Inc. LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 02-012-51-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50208180
Report Number1038671-2026-01006
Device Sequence Number5482582
Product Code JWH
UDI-Device Identifier10885862230423
UDI-Public10885862230423
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Catalogue Number02-012-51-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale